Alert archive / Indiana / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 105, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jul 13, 2016, 4:11 PM EDT for 5 counties in Indiana. It was in force for 34 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2016, 4:11 PM EDT (20:11 UTC)
- Expired
- Jul 13, 2016, 4:45 PM EDT
- In force
- 34 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Boone County, IN, Clinton County, IN, Hendricks County, IN, Montgomery County, IN, Putnam County, IN
The radar
The Indianapolis radar (KIND), 32 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 4:25 PM EDT | TSTM WND GST 58 | 4 Sse Lebanon, IN | RELAY OF PERSONAL WEATHER STATION DATA ON WEATHER UNDERGROUND |
| Jul 13, 4:28 PM EDT | TSTM WND DMG | 2 W Brownsburg, IN | UTILITY LINES DOWN AT 116 EAST MAIN STREET...OR US HIGHWAY 136 EAST OF MAPLE STREET. RELAYED FROM HENDRICKS COUNTY DISPATCH. TIME ESTIMATED. |
| Jul 13, 4:28 PM EDT | TSTM WND DMG | 2 W Brownsburg, IN | UTILITY LINES DOWN ON COUNTY ROAD 550 EAST SOUTH OF US HIGHWAY 136. RELAYED FROM HENDRICKS COUNTY DISPATCH. TIME ESTIMATED. |
| Jul 13, 4:30 PM EDT | TSTM WND DMG | Whitestown, IN | TREES SNAPPED AND LARGE LIMBS DOWN...FENCES DOWN...AIR CONDITIONING UNITS MOVED AND TWISTED...PATIO SET MOVED OVER A CITY BLOCK. |
| Jul 13, 4:30 PM EDT | TSTM WND DMG | Whitestown, IN | TREES SNAPPED AND LARGE LIMBS DOWN...FENCES DOWN...AIR CONDITIONING UNITS MOVED AND TWISTED...PATIO SET MOVED OVER A CITY BLOCK. LOCATED AT GREEN WILLOW ROAD AND LIMELIGHT LANE IN PAISLEY POINTE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.2 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1355 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 1044 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 93 m²/s²
- 0-3 km storm-relative helicity
- 138 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
774
WUUS53 KIND 132011
SVRIND
INC011-023-063-107-133-132045-
/O.NEW.KIND.SV.W.0105.160713T2011Z-160713T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
411 PM EDT WED JUL 13 2016
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BOONE COUNTY IN CENTRAL INDIANA...
SOUTHERN CLINTON COUNTY IN CENTRAL INDIANA...
SOUTHEASTERN MONTGOMERY COUNTY IN WEST CENTRAL INDIANA...
NORTHERN PUTNAM COUNTY IN WEST CENTRAL INDIANA...
HENDRICKS COUNTY IN CENTRAL INDIANA...
* UNTIL 445 PM EDT
* AT 411 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 13 MILES WEST OF FRANKFORT TO 9 MILES NORTHWEST OF
GREENCASTLE...MOVING SOUTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
PLAINFIELD...BROWNSBURG...LEBANON...ZIONSVILLE...DANVILLE...AVON...
PITTSBORO...WHITESTOWN...THORNTOWN...LADOGA...JAMESTOWN...
ROACHDALE...KIRKLIN...BAINBRIDGE...COLFAX...NEW MARKET...
NORTH SALEM...LIZTON...ADVANCE AND RUSSELLVILLE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 65 BETWEEN MILE MARKERS 128 AND 151.
INTERSTATE 74 BETWEEN MILE MARKERS 40 AND 69.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4010 8624 3992 8630 3992 8633 3983 8633
3971 8636 3969 8701 3986 8701 4020 8666
4021 8624
TIME...MOT...LOC 2011Z 295DEG 32KT 4022 8674 3976 8695
HAIL...1.00IN
WIND...60MPH
$$
LEE/TUCEK2 follow-up statements
938
WWUS53 KIND 132020
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
420 PM EDT WED JUL 13 2016
INC011-023-063-107-133-132045-
/O.CON.KIND.SV.W.0105.000000T0000Z-160713T2045Z/
BOONE IN-CLINTON IN-MONTGOMERY IN-PUTNAM IN-HENDRICKS IN-
420 PM EDT WED JUL 13 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR BOONE...SOUTHEASTERN CLINTON...SOUTHEASTERN MONTGOMERY...NORTHERN
PUTNAM AND HENDRICKS COUNTIES...
AT 420 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTH OF FRANKFORT TO 9 MILES NORTH OF
GREENCASTLE...MOVING EAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
PLAINFIELD...BROWNSBURG...LEBANON...ZIONSVILLE...DANVILLE...AVON...
PITTSBORO...WHITESTOWN...THORNTOWN...LADOGA...JAMESTOWN...
ROACHDALE...KIRKLIN...BAINBRIDGE...COLFAX...NORTH SALEM...LIZTON...
ADVANCE...RUSSELLVILLE AND NEW ROSS.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 65 BETWEEN MILE MARKERS 128 AND 151.
INTERSTATE 74 BETWEEN MILE MARKERS 44 AND 69.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4010 8624 3992 8630 3992 8633 3983 8633
3971 8636 3969 8701 3986 8701 3998 8676
4020 8666 4021 8624
TIME...MOT...LOC 2020Z 284DEG 50KT 4017 8650 3977 8678
HAIL...1.00IN
WIND...60MPH
$$
LEE/TUCEK468
WWUS53 KIND 132031
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
431 PM EDT WED JUL 13 2016
INC011-023-063-107-133-132045-
/O.CON.KIND.SV.W.0105.000000T0000Z-160713T2045Z/
BOONE IN-CLINTON IN-MONTGOMERY IN-PUTNAM IN-HENDRICKS IN-
431 PM EDT WED JUL 13 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR BOONE...SOUTHEASTERN CLINTON...SOUTHEASTERN MONTGOMERY...NORTHERN
PUTNAM AND HENDRICKS COUNTIES...
AT 430 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTHEAST OF LEBANON TO 6 MILES NORTHWEST OF
GREENCASTLE...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...TRAINED SPOTTERS. AT 425 PM...WIND GUSTS OF 58 MPH WERE
MEASURED JUST SOUTH OF LEBANON.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
PLAINFIELD...BROWNSBURG...LEBANON...ZIONSVILLE...DANVILLE...AVON...
PITTSBORO...WHITESTOWN...THORNTOWN...LADOGA...JAMESTOWN...
ROACHDALE...KIRKLIN...BAINBRIDGE...COLFAX...NORTH SALEM...LIZTON...
ADVANCE...RUSSELLVILLE AND NEW ROSS.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 65 BETWEEN MILE MARKERS 128 AND 151.
INTERSTATE 74 BETWEEN MILE MARKERS 44 AND 69.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4010 8624 3992 8630 3992 8633 3983 8633
3971 8636 3969 8701 3986 8701 3998 8676
4020 8666 4021 8624
TIME...MOT...LOC 2030Z 311DEG 26KT 4012 8633 3973 8690
HAIL...1.00IN
WIND...60MPH
$$
LEE/TUCEKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 1:17 PM EDT, 2 hours 54 minutes earlier.
Area forecast discussion, Jul 13, 1:17 PM EDT, 2 hours 54 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 117 PM EDT WED JUL 13 2016 .UPDATE... The AVIATION Section has been updated below. && .SYNOPSIS... Issued at 309 AM EDT Wed Jul 13 2016 Upper level disturbances will bring chances for rain today and tonight, then a frontal system will keep rain chances around through much of the next week. Warm temperatures mid week will cool to below average to end the week, before returning to seasonable values next week. && .NEAR TERM.../Today/ Issued at 309 AM EDT Wed Jul 13 2016 A couple of upper disturbances will impact the area today. Each of these will provide enough forcing to interact with an unstable atmosphere to produce scattered showers and thunderstorms. However, there are uncertainties in timing and effect of cloud cover on the instability that make pinning down hourly PoPs challenging. First upper disturbance should generate some scattered convection in the mid morning into early afternoon time frame. As this is moving across our area, a second disturbance well to the west should be generating convection in the midwest moving into the Mississippi Valley. This convection will approach/move into the western forecast area late in the afternoon/early evening (approaching 00Z). Thus tried to time a period of higher PoPs around 18Z or so with a lowering around 21Z before rising again west. Again there is plenty of uncertainty with these timings. The uncertainty also precludes going any higher than chance PoPs today. Depending on cloud cover, good instability should be able to build today. Also, the storms that form to the west today could develop into an MCS that has severe potential as it becomes organized (see Storm Prediction Center Day 1 Discussion). Thus agree with the Storm Prediction Center's slight risk for most of the area today. Stayed close to blend of models for high temperatures. && .SHORT TERM.../Tonight through Friday night/ Issued at 309 AM EDT Wed Jul 13 2016 Focus remains on rain chances through the period. A cold front will approach the area tonight. This, another upper disturbance, and the potential of an MCS moving in leads to likely PoPs across much of the northwest third to half of the area this evening. Otherwise generally went high end chance PoPs across the area tonight. The cold front will move into the area on Thursday. Went chance PoPs most areas. Models then begin to differ on how fast the front moves through and how any potential upper disturbances interact with it. NAM wants to keep rain around longer while GFS dries things out pretty quickly. GFS looks to be overdoing the punch of cooler air though so it can't be trusted. Latest ECMWF is leaning toward the drier side though. With the uncertainty and not wanting to start a flip-flop trend with the forecast, decided to stay close to continuity with the previous forecast for Thursday night into Friday night. This means low PoPs far south Thursday night, gradually spreading north to all areas by Friday night. Went a little cooler than MOS for lows tonight given expected coverage of rain. Stayed with a blend Thursday. Went closer to the warmer MET for temperatures Friday since GFS is overdoing influx of cooler air. && .LONG TERM (Saturday through Tuesday)... Issued at 309 AM EDT Wed Jul 13 2016 Most of the weekend will be dry and a little cooler as high pressure builds into the great lakes Saturday and then moves to southern New England by late Sunday. A stalled frontal system near the Tennessee Kentucky border Saturday will move towards central Indiana Sunday and then then remain quasi- stationary across our region through Tuesday. Most models begin rain chances late Sunday or Sunday night. Anyways we can expect a chance of showers and thunderstorms after the weekend as a couple of upper disturbances move our way along this stalled frontal system. Temperatures will be slightly cooler than normal over the weekend and near to slightly above early next week. Stayed close to model initialized temperatures. && .AVIATION /Discussion for 131800z TAFs/... Issued at 104 PM EDT Wed Jul 13 2016 Expect VFR conditions and winds around 10kt except during thunderstorms. Isolated thunderstorms are expected this afternoon becoming scattered this evening. A strong storm was currently tracking just southwest of KLAF tied to a weak pressure trough aloft. A capping inversion aloft has limited storms from developing elsewhere in central Indiana thus far and should keep the number of storms isolated for several hours more. By 132200z expect capping influence to diminish allowing thunderstorms to become somewhat more numerous...especially near and north of I70. Meanwhile current Missouri convection will have lots of instability to feed on and expect those storms to begin entering Indiana by 140000z-01z and march across TAF sites through 03z-04z. A lull in convection should follow through around 141200z when cold front approaches the area and renews storm threat again. && .IND Watches/Warnings/Advisories... NONE. && SYNOPSIS...50 NEAR TERM...50 SHORT TERM...50 LONG TERM....JH AVIATION...TUCEK
Hazardous weather outlook, Jul 13, 4:47 AM EDT, 11 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 447 AM EDT WED JUL 13 2016 INZ021-028>031-035>049-051>057-060>065-067>072-140900- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-BOONE- TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-PUTNAM- HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY- RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS- MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...SEYMOUR 447 AM EDT WED JUL 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: CHANCE OF THUNDERSTORMS. SOME SEVERE STORMS POSSIBLE. WARM AND HUMID. HAZARDS: DAMAGING WINDS...LARGE HAIL...BRIEF HEAVY RAIN...LIGHTNING...HEAT INDEX VALUES IN MID 90S TO NEAR 100. TIMING: THUNDERSTORMS WILL BE POSSIBLE EVERYWHERE BY AFTERNOON AND WILL CONTINUE TONIGHT. BEST CHANCES FOR SEVERE WILL BE THIS AFTERNOON AND EVENING. HIGHEST HEAT INDEX VALUES THIS AFTERNOON. DISCUSSION: A FEW UPPER DISTURBANCES WILL BRING CHANCES FOR THUNDERSTORMS TODAY AND TONIGHT. WARM AND HUMID CONDITIONS WILL CONTINUE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. OUTLOOK: THUNDERSTORMS ARE POSSIBLE ACROSS ALL OR PARTS OF THE AREA EVERY DAY BUT SATURDAY. LIGHTNING IS A THREAT FROM ANY THUNDERSTORM. DISCUSSION: A FRONT WILL MEANDER ACROSS THE AREA DURING THE NEXT SEVERAL DAYS PROVIDING CHANCES FOR THUNDERSTORMS FOR MOST OF THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
In the hours before
Special weather statement, Jul 13, 1:03 PM EDT, 3 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 103 PM EDT WED JUL 13 2016 INZ029-035-036-131745- FOUNTAIN-MONTGOMERY-TIPPECANOE- 103 PM EDT WED JUL 13 2016 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN FOUNTAIN...NORTHERN MONTGOMERY AND SOUTHERN TIPPECANOE COUNTIES... AT 102 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER VEEDERSBURG...OR 17 MILES WEST OF CRAWFORDSVILLE...MOVING NORTHEAST AT 40 MPH. WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LAFAYETTE...CRAWFORDSVILLE...VEEDERSBURG...SHADELAND...DAYTON... WAYNETOWN...DARLINGTON...LINDEN...CLARKS HILL...HILLSBORO... KINGMAN...NEW RICHMOND...WINGATE...NEWTOWN...MELLOTT... WALLACE AND YEDDO. THIS INCLUDES THE FOLLOWING HIGHWAYS... INTERSTATE 65 BETWEEN MILE MARKERS 162 AND 171. INTERSTATE 74 BETWEEN MILE MARKERS 10 AND 40. LAT...LON 4004 8671 3997 8727 4014 8737 4047 8670 TIME...MOT...LOC 1702Z 242DEG 49KT 4011 8722 DRT
Special weather statement, Jul 13, 2:48 PM EDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
248 PM EDT WED JUL 13 2016
INZ035-043-131915-
FOUNTAIN-VERMILLION-
248 PM EDT WED JUL 13 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN FOUNTAIN AND
VERMILLION COUNTIES...
AT 248 PM EDT...A LINE OF STRONG THUNDERSTORM WAS LOCATED NEAR
GEORGETOWN...OR 13 MILES SOUTHWEST OF DANVILLE...MOVING EAST AT 35
MPH.
WIND GUSTS UP TO 50 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
CLINTON...COVINGTON...NEWPORT...FAIRVIEW PARK...CAYUGA...DANA...
PERRYSVILLE...BLANFORD...GESSIE AND LODI.
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 1 AND 7.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4015 8753 4015 8749 4013 8749 4013 8741
4014 8741 4015 8743 4017 8744 4019 8738
3995 8739 3995 8742 3993 8743 3993 8741
3992 8741 3991 8739 3965 8740 3966 8753
TIME...MOT...LOC 1848Z 255DEG 30KT 3996 8772
DRTSpecial weather statement, Jul 13, 3:14 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
314 PM EDT WED JUL 13 2016
INZ035-036-044-131945-
PARKE IN-FOUNTAIN IN-MONTGOMERY IN-
314 PM EDT WED JUL 13 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FOUNTAIN...
MONTGOMERY AND NORTHEASTERN PARKE COUNTIES UNTIL 345 PM EDT...
AT 313 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES NORTH OF ROCKVILLE...OR 19 MILES SOUTHWEST OF CRAWFORDSVILLE...
MOVING NORTHEAST AT 30 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CRAWFORDSVILLE...LADOGA...WAYNETOWN...NEW MARKET...KINGMAN...
WAVELAND...BLOOMINGDALE...MARSHALL...WALLACE...ALAMO...JUDSON...
TURKEY RUN STATE PARK...SHADES STATE PARK AND YEDDO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4021 8683 3989 8670 3986 8684 3987 8701
3983 8701 3979 8722 3998 8733
TIME...MOT...LOC 1913Z 240DEG 26KT 3990 8722
LEE/TUCEKLocal storm report, Jul 13, 3:57 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
357 PM EDT WED JUL 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM TSTM WND DMG 12 N ROCKVILLE 39.94N 87.23W
07/13/2016 PARKE IN LAW ENFORCEMENT
TREES DOWNED NEAR US41 NEAR THE PARKE FOUNTAIN COUNTY
LINE.
&&
DRTLocal storm report, Jul 13, 3:59 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
359 PM EDT WED JUL 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM TSTM WND GST NEW MARKET 39.95N 86.92W
07/13/2016 E55 MPH MONTGOMERY IN TRAINED SPOTTER
LOCATED AT SOUTH 2ND STREET
&&
BHHLocal storm report, Jul 13, 4:05 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
405 PM EDT WED JUL 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0401 PM HAIL TERRE HAUTE 39.47N 87.38W
07/13/2016 E1.75 INCH VIGO IN TRAINED SPOTTER
LOCATED AT 12TH STREET AND WABASH
&&
BHHThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 12:29 PM EDT | Special Weather Statement | IND | Fountain | 31 min |
| Jul 13, 1:03 PM EDT | Special Weather Statement | IND | Fountain, Montgomery | 42 min |
| Jul 13, 2:48 PM EDT | Special Weather Statement | IND | Vermillion | 27 min |
| Jul 13, 3:14 PM EDT | Special Weather Statement | IND | Montgomery | 31 min |
| Jul 13, 3:19 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Parke | 26 min |
| Jul 13, 3:26 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Parke, Vermillion | 34 min |
| Jul 13, 3:30 PM EDT | Severe Thunderstorm Warning | IND | Clay, Parke, Vigo | 30 min |
| Jul 13, 3:38 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Hamilton, Tipton | 37 min |
| Jul 13, 3:43 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Fountain, Montgomery, Parke, Tippecanoe | 32 min |
| Jul 13, 3:56 PM EDT | Severe Thunderstorm Warning | IND | Montgomery, Parke, Vermillion | 34 min |
| Jul 13, 3:57 PM EDT | Severe Thunderstorm Warning | IND | Clay, Vigo | 33 min |
| Jul 13, 4:03 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Montgomery, Putnam | 12 min |
| Jul 13, 4:08 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Hamilton, Howard, Madison, Tipton | 37 min |
| Jul 13, 4:26 PM EDT | Severe Thunderstorm Warning | IND | Clay, Parke, Putnam, Vigo | 34 min |
| Jul 13, 4:42 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hamilton, Hendricks, Marion, Putnam | 33 min |
| Jul 13, 5:05 PM EDT | Areal Flood Advisory | IND | Clay, Vigo | 3 hr |
| Jul 13, 5:10 PM EDT | Special Weather Statement | IND | Delaware, Hancock, Henry, Madison, Randolph | 50 min |
| Jul 13, 5:13 PM EDT | Special Weather Statement | IND | Hancock, Marion | 32 min |
| Jul 13, 5:21 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Henry, Madison, Randolph | 39 min |
| Jul 13, 5:23 PM EDT | Special Weather Statement | IND | Hendricks, Putnam | 37 min |
| Jul 13, 5:24 PM EDT | Special Weather Statement | IND | Parke | 36 min |
| Jul 13, 5:34 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Henry, Randolph | 41 min |
| Jul 13, 5:44 PM EDT | Flash Flood Warning | IND | Clay, Putnam, Vigo | 4 hr |
| Jul 13, 6:01 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Marion, Morgan, Putnam | 29 min |
| Jul 13, 6:11 PM EDT | Severe Thunderstorm Warning | IND | Clay, Hendricks, Parke, Putnam | 34 min |
| Jul 13, 6:26 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Hendricks, Johnson, Marion, Morgan, Shelby | 34 min |
| Jul 13, 6:32 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Morgan, Owen, Putnam | 28 min |
| Jul 13, 6:47 PM EDT | Areal Flood Advisory | IND | Hendricks, Marion, Morgan, Putnam | 3 hr |
| Jul 13, 6:56 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Hendricks, Johnson, Madison, Marion, Morgan and 1 more | 34 min |
| Jul 13, 7:07 PM EDT | Severe Thunderstorm Warning | IND | Clay, Knox, Parke, Sullivan, Vermillion, Vigo | 38 min |
| Jul 13, 7:27 PM EDT | Severe Thunderstorm Warning | IND | Clay, Daviess, Greene, Knox, Martin, Owen and 3 more | 48 min |
| Jul 13, 7:28 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Hancock, Henry, Johnson, Rush and 1 more | 32 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.